# SDR DALA2015062603997

- Difficulty date: June 24, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33967
- Aircraft time: 25,839 hours, 15,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Dented
- Location: Bs 654-675
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO FLOOR SUPPORT AROUND NUT PLATES BETWEEN BS 654-675, RBL 2.90. R & R THE  FLOOR SUPPORT IAW SRM 51-40-05 AND DWG 143N5320.
